On a new summation formula for 2 ψ 2 basic bilateral hypergeometric series and its applications.

Somashekara, D.D.; Murthy, K.Narasimha; Shalini, S.L.

International Journal of Mathematics and Mathematical Sciences (2011)

  • Volume: 2011, page Article ID 132081, 7 p.-Article ID 132081, 7 p.
  • ISSN: 0161-1712

How to cite

top

Somashekara, D.D., Murthy, K.Narasimha, and Shalini, S.L.. "On a new summation formula for basic bilateral hypergeometric series and its applications.." International Journal of Mathematics and Mathematical Sciences 2011 (2011): Article ID 132081, 7 p.-Article ID 132081, 7 p.. <http://eudml.org/doc/228561>.

@article{Somashekara2011,
author = {Somashekara, D.D., Murthy, K.Narasimha, Shalini, S.L.},
journal = {International Journal of Mathematics and Mathematical Sciences},
language = {eng},
pages = {Article ID 132081, 7 p.-Article ID 132081, 7 p.},
publisher = {Hindawi Publishing Corporation, New York},
title = {On a new summation formula for basic bilateral hypergeometric series and its applications.},
url = {http://eudml.org/doc/228561},
volume = {2011},
year = {2011},
}

TY - JOUR
AU - Somashekara, D.D.
AU - Murthy, K.Narasimha
AU - Shalini, S.L.
TI - On a new summation formula for basic bilateral hypergeometric series and its applications.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2011
PB - Hindawi Publishing Corporation, New York
VL - 2011
SP - Article ID 132081, 7 p.
EP - Article ID 132081, 7 p.
LA - eng
UR - http://eudml.org/doc/228561
ER -

NotesEmbed ?

top

You must be logged in to post comments.